|Does haart can cause memory flaws ?
Oct 23, 2013
i am quiete not sure, but i am having seriues memory issues. i take efavirenz, lamivudina zidovudina.
| Response from Dr. Henry
Efavirenz can cause some brain/central nervous system side effects that can include some confusion, trouble sleeping, and possibly memory problems though that side effect is not common. Since HIV infection of the brain can cause memory problems (as can other drugs and medical conditions) an evaluation by your HIV provider is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Pain In Penis After Licking Penis Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Can Flagyl Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.